MathSciNet Relay Station
MathSciNet bibliographic data
MR1742635 (2001c:46009) 46A99 (22A05 22B05 22D05)
Castillo, Jesús M. F. On the "three-space'' problem for locally quasi-convex topological groups. Arch. Math. (Basel) 74 (2000), no. 4, 253–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement